# SDR DALA2018050403056

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 73,374 hours, 54,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ON INTERNAL SKIN AT FWD TOILET PANEL. LEVEL CORROSION 2. PAN AT FWD LAVATORY ACCESS PANEL WAS REPLACED PER SRM 51-30-2, 51-30-5.
